MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 ROVER ULTRA (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 0702001000
Medical Device Problem Code Increase in Suction (1604)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the neptune increased in suction without being prompted.The procedure was completed successfully with the same device without a clinically significant delay; no adverse consequences or medical intervention were reported.

Brand Name
NEPTUNE 2 ROVER ULTRA (120V)
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8749350
Report Number0001811755-2019-02175
Device Sequence Number2155119
Product Code JCX
UDI-Device Identifier07613154522309
UDI-Public07613154522309
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K1532671
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0702001000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1